MAUDE Adverse Event Report: DJO LLC CHATTANOOGA; HYDROCOLLATOR, M-2, C/W 12 STD. PACKS

DJO LLC CHATTANOOGA; HYDROCOLLATOR, M-2, C/W 12 STD. PACKS
Model Number 2402
Medical Device Problem Codes Smoking (1585); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the unit overheating on low thermostat setting, reported that on monday (b)(6) 2025 the football coach stated that he walked into the training room and saw black smoke coming from the hydrocollator.He opened it up and smoke came rolling out.It was unplugged and it was taken outside, fire department was contacted and they did not have a report, no injury or damages occurred at the time of the incident.
 
Additional Manufacturer Narrative
It was reported that the unit overheating on low thermostat setting, reported that on monday (b)(6) 2025 the football coach stated that he walked into the training room and saw black smoke coming from the hydrocollator.He opened it up and smoke came rolling out.It was unplugged and it was taken outside, fire department was contacted and they did not have a report, no injury or damages occurred at the time of the incident.The device has not been returned for evaluation, the root cause could not be established.Additional reporting on this event will be provided as a supplemental report to this document if new information becomes available.

Brand Name
CHATTANOOGA
Common Device Name
HYDROCOLLATOR, M-2, C/W 12 STD. PACKS
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera lobre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245, mex 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key23700710
Report Number9616086-2025-00071
Device Sequence Number16120422
Product Code IRQ
UDI-Device Identifier00888912021449
UDI-Public00888912021449
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
D081266
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown